# SDR DALA2025122909478

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 78,869 hours, 25,984 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT CENTER ENTRY DOOR EICAS MESSAGE ON LANDING.   FOUND JAM NUT LOOSE AND 1 OF 3 MOUNTING BOLTS LOOSE. ADJUSTED CLEARANCE BETWEEN TARGET AND SENSOR PER AMM 52-71, TIGHTENED JAM NUT AND MOUNTING BOLT. OPS CHECK GOOD AT THIS TIME. (8143126)
